# SDR AALA201801229026

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 24,355 hours, 9,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT SERVICE DOOR IS MISSING THE EMERGENCY LIGHT LENS.  REPLACED THE EMERGENCY LIGHT LENS IAW AMM 33-51-01.
